Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorHuczynska, Sophie
dc.contributor.authorPaterson, Maura
dc.date.accessioned2020-07-08T23:34:10Z
dc.date.available2020-07-08T23:34:10Z
dc.date.issued2019-07-09
dc.identifier.citationHuczynska , S & Paterson , M 2019 , ' Characterising bimodal collections of sets in finite groups ' , Archiv der Mathematik , vol. First Online . https://doi.org/10.1007/s00013-019-01361-2en
dc.identifier.issn0003-889X
dc.identifier.otherPURE: 259266617
dc.identifier.otherPURE UUID: fc219681-8743-44e7-a6ce-2e780d7d433b
dc.identifier.otherScopus: 85068828316
dc.identifier.otherORCID: /0000-0002-0626-7932/work/74117802
dc.identifier.otherWOS: 000496660500003
dc.identifier.urihttp://hdl.handle.net/10023/20222
dc.description.abstractA collection of disjoint subsets A = {A1, A2, ..., Am} of a finite abelian group has the bimodal property if each non-zero group element δ either never occurs as a difference between an element of Ai and an element of Aj with j ≠ i, or else for every element ai in Ai there is an element aj ∈ Aj for some j ≠ i with ai - aj = δ. This property arises in familiar situations, such as cosets of a fixed subgroup or in a group partition, and has applications to the construction of optimal algebraic manipulation detection codes. In this paper, we obtain a structural characterisation for bimodal collections of sets.
dc.format.extent10
dc.language.isoeng
dc.relation.ispartofArchiv der Mathematiken
dc.rights© 2019, Springer Nature International AG. This work has been made available online in accordance with the publisher's policies. This is the author created accepted version manuscript following peer review and as such may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1007/s00013-019-01361-2en
dc.subjectFinite groupsen
dc.subjectDisjoint subsetsen
dc.subjectExternal differencesen
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleCharacterising bimodal collections of sets in finite groupsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1007/s00013-019-01361-2
dc.description.statusPeer revieweden
dc.date.embargoedUntil2020-07-09


This item appears in the following Collection(s)

Show simple item record